HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback

茨城大学機関リポジトリ >
College of Science >
Mathematical journal of Ibaraki University (ISSN 1883-4353) >

Title :On the weighted rearrangement of functions and degenerate nonlinear elliptic equations
Authors :ANDO, Hiroshi
Issue Date :2012
Type Local :雑誌掲載論文
Publisher :College of Science, Ibaraki University
URI :http://hdl.handle.net/10109/3542
Citation :Mathematical journal of Ibaraki University Vol.44 p.17 -31
Appears in Collections:Mathematical journal of Ibaraki University (ISSN 1883-4353)

Files in This Item:

File Description SizeFormat
201200168.pdf222KbAdobe PDFView/Open